# SDR A6WA2018081345975

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430354S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE SKIN WAS CHAFED.    REPLACED THE FLAP VANE SKIN IAW SRM 51-42-13.
